Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bulging feeling in vagina, swollen urethra. History of uterus and cervix removal. Cause?

the past week I feel a bulging feeling in my vagina ...when I look with a mirror it seems the whole area around my urethra is pain just this terrible bulging feeling while I am upright...had this with some spotting 2 yrs ago and dr. did ultrasound and said there was no explanation...uterus ans cervix removed 17 yrs ago so that is not it...has my first bladder infection in July this year..ecoli form..recovered no problems
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you might be having some degree of prolapse of bladder called Cystocele.
Due to lax pelvic muscles or loosing support prolapse occurs.
Consult Gynecologist and get examined.
You may require repair.
Meanwhile avoid constipation, coughing and urinary infection to prevent aggravation.
Ok and bye.
Answered: Thu, 21 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor